# SDR 2007UALA00129

- Difficulty date: January 19, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 69,004 hours, 8,672 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX PLATE AT STA 870 IS DAMAGED.  DISCOVERED DAMAGE TO ROLLER TRAYS. ALSO FWD PIT TORQUE BOX DAMAG 3 LOCATIONS.  WORKED WITH LINE ENGINEERING, ORDLE, TO REPAIR ROLLER TRAYS PER SRM.   ALSO FABRICATED TORQUE BOX "L" ANGLE LOCALLY & INSTALLED PER SRM. REPAIRS COMPLETED. AIRCRAFT RETURNED TO SERVICE. SUSPECT TRAYS & TORQUE BOX DAMAGED BY PRY BAR LOADING TO MOVE CONTAINERS.
